# SDR CALA2014012090197

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WAS FOUND CORRODED ON INNER SURFACE BETWEEN STATION 480 - 500 & STRINGER 46R TO 47R, IN THE AREA COMMON TO THE TCAS ANTENNA.  REPAIR WAS ACCOMPLISHED.
